# SDR R61A201512310019

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 955 hours, 547 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD LAV SMOKE DETECTOR SOUNDED RANDOMLY.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.   OPS CHECKED GOOD IAW AMM.  ACFT IS GOOD FOR SERVICE.
